New Inequalities for the Jacobian

L. Greco, Tadeusz Iwaniec

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

We derive integral estimates for the Jacobian by using the Rochberg-Weiss theory of nonlinear commutators. A refinement of Müller's result is obtained. We demonstrate how local estimates can be used to improve the degree of integrability of the Jacobian.

Original languageEnglish (US)
Pages (from-to)17-35
Number of pages19
JournalAnnales de l'Institut Henri Poincare (C) Analyse Non Lineaire
Volume11
Issue number1
DOIs
StatePublished - Jan 1 2016

Keywords

  • Jacobian
  • Nonlinear Commutators
  • Singular Integrals

ASJC Scopus subject areas

  • Analysis
  • Mathematical Physics

Fingerprint Dive into the research topics of 'New Inequalities for the Jacobian'. Together they form a unique fingerprint.

Cite this